# SDR 980407

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D28254001
- Condition: Corroded
- Location: Bs 6030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION 8 FT LONGERON FLOORBEAM ON SEAT TRACK BL 600R JUST AFT OF P-SPLICE STATION 6030.  REPAIRED BEAM, BEYOND PRODUCTION SPLICE, EXTENDED 39 IN AFT TO STATION 7300 WHERE NEW PRODUCTION SPLICE WAS MADE PER E0 49367.  MODIFIED PART INSTALLED WAS D28254-001 (NOTE) USED RAW STOCK BEAM D95166-001, 115-7546.  (M)
